Full Text: PDF
Received February 27, 2017; Accepted July 26, 2017; Published August 3, 2017
Abstract. In this paper, we consider the existence of solutions to a class of nonlocal quasilinear elliptic equations with the Neumann boundary condition. The problem is settled in Orlicz-Sobolev spaces and the main tool used is the Ekeland variational principle.
How to Cite this Article:
Mustafa Avci, On a nonlocal Neumann problem in Orlicz-Sobolev spaces, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 42, pp. 1-11.